Hello
I am 11 months post SCT
After about 4 mos of 5mg daily lenalidomide (Revlimid) maintenance I developed a rash.
It started as looking like a heat rash around my waist and developed into a whole body rash, looking like textured reddened skin.
It itches a lot, especially if I’m hot.
My docs took me off of maintenance for several weeks and gave me a prednisone pack which helped greatly.
The rash returned but at a turned down level. I am now back to taking Rev every other day and using prescription lotion.
It does seem a bit worse since being back on the Rev.
At this point my docs are taking a wait and see approach.
I know this is a common side effect.
Does anyone have any insights or experiences to share.
Other than this challenge things are going well for me and I am back to my normal activities
Thank you !

Your Feed
Filter by
See content from
Playlist: Multiple Myeloma Basics 1
Is there a cure for multiple myeloma? How long will I live with multiple myeloma?
Video details & playlist
Playlist: Follicular Lymphoma Basics 1
What tests will I need to do for my follicular lymphoma?
Video details & playlist
Playlist: DLBCL Basics 1
What are the risk factors for developing diffuse large B-cell lymphoma?
Video details & playlist
Playlist: Follicular Lymphoma Basics 1
What are my options for treating follicular lymphoma?
Video details & playlist
Playlist: Physical Activity - Exercise and Sleep
What are some minimal exercise goals that myeloma patients should try to achieve?
Video details & playlist
Playlist: DLBCL Basics 1
How prevalent is diffuse large B-cell lymphoma in the United States?
Video details & playlist






